Jump to content

AyeAye

Member Since 08 Sep 2011
Offline Last Active Oct 22 2014 08:55 PM

Posts I've Made

In Topic: Is This Normal For The Regimen

13 October 2014 - 11:30 PM

This seems to be normal, but not usually after only a couple of days.   I started dramatically clearing in the first 2 weeks, only to have the most horrendous breakout at the end of the 2nd week.  2 days means you're special :)


In Topic: Searching Archives?

12 October 2014 - 08:01 PM

Complete a search of "MrsX" and then your post should appear.  Click on 'advanced search' (yellow button) and more detailed options will appear, such as search members, or include author etc.


In Topic: Should I Stop? Please Help...

12 October 2014 - 07:25 PM

Acne is tiresome, I agree! :D


In Topic: Has Anyone Else Experienced This?

07 October 2014 - 11:42 PM

It will be because you're only using 1 pump.  You've now said you've gone to two pumps but I would advise that you only increase a little every few days, eg. apply 1.5 pumps at night, but only 1 pump in the morning for a few days and then slowly increase until you're applying 2 pumps twice a day.  Once you are completely clear for a month or so, you can then attempt to drop (slowly) the amount of BP until you reach the level that keeps you clear (a bit of trial and error).

 

But I second what geeking says above, you need to be really gentle with your skin...its easy to start being a bit blase with the regimen but every little step/process plays its part.

 

Good luck and let us know how you get on :)


In Topic: Should I Stop? Please Help...

06 October 2014 - 02:53 AM

redness is a pretty normal reaction while your skin is adjusting to BP, but certain moisurisers also have an adverse reaction.  Perhaps try changing your moisturiser to a different brand, such as cetaphil.

 

I would have expected that the redness would start to lesson by week 7 though....you may be one of the unlucky ones whose skin will always react to BP.  Try a new moisturiser and if that doesn't work, it just might mean that the regimen isn't the best option for you.

 

Good luck! smile.png